# SDR 2022F00060

- Difficulty date: February 20, 2022
- Submitted: February 20, 2022
- Operation: General aviation
- Aircraft: N193
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,072 hours, 16,336 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Damper
- Condition: Active
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LEFT SERVICE DOOR ASSIST PRESSURE LOW.
